# SDR ASAA0410502

- Difficulty date: November 9, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 53,097 hours, 44,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546595194
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - SHEAR TIE GOUGED IN RADIUS.  REMOVED DAMAGED SHEAR TIE, FABRICATED REPLACEMENT SHEAR TIE PER SRM.  (M)
